# SDR ABXA080010

- Difficulty date: December 21, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 49,865 hours, 39,176 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 9915511501
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD DOOR ACTUATOR ATTACH FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW DC9 SRM.
